MAUDE Adverse Event Report: I.T.S. GMBH CORTICAL STABILIZATION SCREW, D=3.0MM, L=14MM, RH

I.T.S. GMBH CORTICAL STABILIZATION SCREW, D=3.0MM, L=14MM, RH
Model Number 37304-14
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After starting investigation we could find the correct article and lot number of the broken screw due to the shipping documents to the hospital and the re-stock orders.The device history record (dhr) of the affected screw were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation, this complaint is deemed unconfirmed.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that a locking screw broke intra-operatively.Original implanted date (b)(6) 2019.Further information like article and lot number not provided.

Brand Name
CORTICAL STABILIZATION SCREW, D=3.0MM, L=14MM, RH
Common Device Name
CORTICAL STABILIZATION SCREW, D=3.0MM, L=14MM, RH
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, 8301
AU  8301
MDR Report Key8756582
Report Number3004369035-2019-00008
Device Sequence Number1489459
Product Code HWC
UDI-Device Identifier09120047295090
UDI-Public09120047295090
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37304-14
Device Catalogue Number37304-14
Device Lot Number86/483337
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date07/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;